# SDR AALA20170819006

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 18,876 hours, 7,581 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: BACC63BP20C28P7
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   FLIGHT DIVERTED DUE TO THE LANDING GEAR WOULD NOT RETRACT.  LANDED UNEVENTFUL.  TROUBLESHOT THE GROUND SPOILER INTERLOCK VALVE CLOSE SENSOR S1050 WIRING, FOUND A SHORT ON CONNECTOR D46038P PINS 6, 5, AND 4.  REMOVED AND REPLACED THE CONNECTOR.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
